# SDR DALA2024022702753

- Difficulty date: February 25, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 59,567 hours, 25,290 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Dirty
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 5650 AT GATE WHEN 3R DOOR WS DISARMED, SLIDE LIGHT STAYED ON. CYCLED ARM/DISARM AND LIGHT WENT OUT. CORRECTIVE ACTION: DOOR DISARMED AND SLIDE LIGHT OUT. OPENED DOOR AN INSPECTED FOR DEBRIS. REMOVED SAME. CLOSED DOOR AND LATCHED CLOSED. ACTION SMOOTH WITH NO BINDING. ARMED AND DISARMED DOOR NUMEROUS TIMES . DOOR SLIDE LIGHT RESPONDED ACCORDINGLY. NO FAULTS NOTED. (5769746)
